Publisher: Elsevier

Related content
Volume 322, Number 5, December 1999

< previous issue | all issues | next issue >

Favourites:Add to Favourites

Tunneling paths in multi-dimensional semiclassical dynamics
pp. 347-417(71)
Authors: Takatsuka, K.; Ushiyama, H.; Inoue-Ushiyama, A.

Share Content

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more